MathSciNet Relay Station
MathSciNet bibliographic data
MR1299450 11K31 (11K06 11K38)
Berkes, István; Philipp, Walter The size of trigonometric and Walsh series and uniform distribution ${\rm mod}\ 1$. J. London Math. Soc. (2) 50 (1994), no. 3, 454–464.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement